# SDR FDEA201606172038

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,094 hours, 40,103 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB60252
- Part serial: MAC27
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 2 SLAT XORS 264, UPPER SURFACE REPAIR DOUBLER.  REPAIR IAW SRM 57-00-01, FIG 4, SHT 2.
